MAUDE Adverse Event Report: ETHICON SURGERY,ENDO- LLC PROXIMATE; STAPLE, IMPLANTABLE

ETHICON SURGERY,ENDO- LLC PROXIMATE; STAPLE, IMPLANTABLE
Model Number TX30V
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 50¿s male with acute appendicitis.Procedure: laparoscopic appendectomy converted to open.The ethicon stapler would not fire.Another device used.No known harm to patient that was discharged the next day.
=
manufacturer response for staple, implantable, proximate (per site reporter).
=
will obtain.

Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON SURGERY,ENDO- LLC
475 calle c
guaynabo PR 00969
MDR Report Key14955637
Report Number14955637
Device Sequence Number12136868
Product Code GDW
UDI-Device Identifier10705036003335
UDI-Public(01)10705036003335(17)240430(10)T40H0W
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/30/2022
Report Date (Section F) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTX30V
Device Catalogue NumberTX30V
Device Lot NumberT40H0W
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight155 KG
Date Report Sent to FDA06/30/2022